# SDR DL76P991803

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Lt Service Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT SERVICE DOOR SLIDE PACK ASSY DROPPED 6 INS OFF DOOR.  REMOVED SLIDE AND INSTALL PIN.  REPLACED LT AFT SERVICE DOOR SLIDE PACK.  CKD OPERATION OF LT AFT DOOR OK.  REMOVED AND REPLACED PIN CKD OP OF GIRT/ARM LEVER OK PER M/M.
